MathSciNet Relay Station
MathSciNet bibliographic data
MR2416992 06F35 (03E70 03E72)
Jun, Young Bae; Park, Chul Hwan Applications of soft sets in ideal theory of BCK/BCI-algebras. Inform. Sci. 178 (2008), no. 11, 2466–2475.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement